# SDR VNAA2017100299917

- Difficulty date: September 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 32,683 hours, 32,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 PRESSURE BULKHEAD, LEFT SIDE STRINGER CLIP 14L BS 621 - 625 ON THE INTERCOSTAL CRACKED.  INSTALLED A NEW INTERCOSTAL.
